# SDR ASMF200605018

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737*
- Aircraft serial: 33792
- Aircraft time: 5,039 hours, 2,870 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Dirty
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AS A CONSEQUENCE OF -IAS DISAGREE- FAIL INDICATION TURNED ON IN FIRST OFFICER DISPLAY AND THE VEL AIRSPEED WINDOW SHOWED 79 KTS.  ELECTRICAL POWER WAS REMOVED FROM THE AIRCRAFT AND IT WAS SUPPLIED ONLY WITH THE APU DISAPPEARING THE FAILURE.  DURING PUSHBACK, -EEC ALT- AND -IAS DISAGREE- LIGHTS TURNED ON AND VEL AIRSPEED WINDOW SHOWED 69 KTS.  AIRCRAFT RETURNED TO PLATFORM AGAIN AND ADIRUS WERE INTERCHANGED AND TESTED, BUT FAIL CONTINUED.  PITOT TUBE WAS CLEANED AND TESTED BY LEAKS IAW MM 34-11-00 PAGE 201AND 501, ALL CORRECT.  DEFERRED REPORTS WERE CLOSED.
